[1]韩元良,张晓瑾,文小艳.L-fuzzy凸子群度及其诱导的L-fuzzy凸结构[J].四川师范大学学报(自然科学版),2019,(01):111.[doi:10.3969/j.issn.1001-8395.2019.01.017]
 HAN Yuanliang,ZHANG Xiaojin,WEN Xiaoyan.The Degree of L-fuzzy Convex Group and the Induced L-fuzzy Convex Structure[J].Journal of SichuanNormal University,2019,(01):111.[doi:10.3969/j.issn.1001-8395.2019.01.017]
点击复制

L-fuzzy凸子群度及其诱导的L-fuzzy凸结构()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2019年01期
页码:
111
栏目:
基础理论
出版日期:
2018-12-15

文章信息/Info

Title:
The Degree of L-fuzzy Convex Group and the Induced L-fuzzy Convex Structure
文章编号:
1001-8395(2019)01-0111-04
作者:
韩元良 张晓瑾 文小艳
华北科技学院 理学院, 河北 廊坊 065201
Author(s):
HAN Yuanliang ZHANG Xiaojin WEN Xiaoyan
College of Science, North China Institute of Science and Technology, Langfang 065201, Hebei
关键词:
L-fuzzy凸子群度 L-fuzzy凸结构 水平集 完全分配格
Keywords:
L-fuzzy convex subgroup degree L-fuzzy convex structure cut sets complete distributive lattice
分类号:
O159
DOI:
10.3969/j.issn.1001-8395.2019.01.017
文献标志码:
A
摘要:
在值格L为完全分配格的条件下,给出L-fuzzy凸子群度的定义,借助模糊子集的水平集,得到L-fuzzy凸子群度的几种等价刻画形式及性质,同时还基于L-fuzzy凸子群度诱导出一种新的L-fuzzy凸结构.
Abstract:
Under the condition that lattice L is a completely distributive lattice, the definition of the L-fuzzy convex subgroup degree is given. With the help of the cut sets of fuzzy sets, several equivalent characterizations of the L-fuzzy convex subgroup degree are obtained. Also a new L-fuzzy convex structure is induced on the basis of the L-fuzzy convex subgroup degree.

参考文献/References:

[1] ROSENFELD A. Fuzzy groups[J]. J Math Anal Appl,1971,35(3):512-517.
[2] ANTHONY J M, SHERWOOD H. Fuzzy groups redefined[J]. J Math Anal Appl,1979,69(1):124-130.
[3] DIXIT V N, KUMAR R, AJMAL N. Level subgroups and union of fuzzy subgroups[J]. Fuzzy Sets and Systems,1990,37(3):357-371.
[4] SHI F G, XIU X. L-fuzzy subgroups degrees and L-fuzzy normal subgroups degrees[J]. J Advanced Research in Pure Mathematics,2011,3(4):92-108.
[5] SHI F G, XIU Z Y. (L,M)-fuzzy convex structures[J]. J Nonlinear Sci Appl, 2017,10:3655-3669.
[6] LI J, SHI F G. L-fuzzy convexity induced by L-convex fuzzy sublattice degree[J]. Iranian J Fuzzy Systems,2017,14(5):83-102.
[7] SHI F G, XIU Z Y. A new approach to the fuzzification of convex structures[J]. J Appl Math,2014,2014(5):1-12.
[8] PANG B, ZHAO Y. Characterizations of L-convex spaces[J]. Iranian J Fuzzy Systems,2016,13(4):51-61.
[9] WANG G J. Theory of topological molecular lattices[J]. Fuzzy Sets and Systems,1992,47(3):351-376.
[10] HUANG H L, SHI F G. L-fuzzy numbers and their properties[J]. Information Sciences,2008,178(4):1141-1151.
[11] GOGUEN J A. L-fuzzy sets[J]. J Math Anal,1967,18(1):145-174.

备注/Memo

备注/Memo:
收稿日期:2018-06-12 接受日期:2018-07-04
基金项目:中央高校基本科研业务资助项目(3142016023和3142015045)
第一作者简介:韩元良(1982—),男,副教授,主要从事模糊逻辑和模糊代数的研究,E-mail:ouchyl2008@163.com
更新日期/Last Update: 2018-12-15